# SDR IPXA2023031191744

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 23,813 hours, 15,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103078
- Part serial: NSN
- Condition: Dented
- Location: Fr1500-Str25/26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CAFT CARGO PIT FRAME STA 1500 BETWEEN STR 25R AND 26R HAS A DENT.FRAME WAS REPAIRED PER RCD 272034 / SRM 53-00-07-2R-5 DETAIL III
